The Annals of Probability
- Ann. Probab.
- Volume 45, Number 1 (2017), 210-224.
Permanental vectors with nonsymmetric kernels
A permanental vector with a symmetric kernel and index $2$ is a squared Gaussian vector. The definition of permanental vectors is a natural extension of the definition of squared Gaussian vectors to nonsymmetric kernels and to positive indexes. The only known permanental vectors either have a positive definite kernel or are infinitely divisible. Are there some others? We present a partial answer to this question.
Ann. Probab., Volume 45, Number 1 (2017), 210-224.
Received: June 2014
Revised: January 2015
First available in Project Euclid: 26 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60G15: Gaussian processes 60E07: Infinitely divisible distributions; stable distributions 60E10: Characteristic functions; other transforms 15A15: Determinants, permanents, other special matrix functions [See also 19B10, 19B14]
Eisenbaum, Nathalie. Permanental vectors with nonsymmetric kernels. Ann. Probab. 45 (2017), no. 1, 210--224. doi:10.1214/15-AOP1008. https://projecteuclid.org/euclid.aop/1485421332